# SDR EISA96012

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Damaged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER INTERIOR STRUCTURE PANEL UNDER ELEVATOR CONTROL RODS AREA HAS A PROTRUDING HOLE ON PANEL.  REMOVED PROTRUSION FROM HOLE FABRICATED DOUBLER AND INSTALLED PER SRM 51-30-03.  (M)
